# SDR CALA0500160

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 39,592 hours, 11,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Sta
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 720, RBL 20.5 TO RBL 50.5.  REPAIRED IAW SRM 53-00-51.
